Good on you with the self-injecting. I'm not brave enough. OH is doing well and doesn't mind playing nurse. Chemo for my Cycle 2 was spread over 2 days and I had Abraxane instead of docetaxol = and no reactions which was an incredible relief. Next cycle plan is for all treatment on the same day. Zarzio injections still giving me lower back pain, not awful but enough to have me reaching for the paracetamols. Other than that I;m just tired plus lots of digestive issues. Keep strong Alice
Thanks for the reply the pain is tolerable however, just in case it gets worse after my 2nd I might just take a couple of para as a precaution.
Hubby gave me my first injection - he likes to feel he is helping me. I have just given myself my 2nd as he was asleep, however when he woke up he was non too pleased that I'd taken his 'job' ah well he can always do tomorrows if it makes him feel involved.
I hope your 2nd cycle is kinder to you and no more adverse reactions.
Hi Joemic Sorry you're having a rough time
Cycle 1 I had /zarzio inj 30MU for days 4 to 8 so 5 injections, apart from a mild lower back ache across the pelvis area I was ok. Downed a couple of paracetamol - (probably wouldn't under normal circumstances but i had a rough ride with reactions to two drugs so sometimes enough is enough). Cycle 2 starts for me tomorrow. Getting the same targeted therapies but a different chemo drug this time time round. Hope your pain decreases.. I'm so glad this treatment is available even though it's brutal to be honest. Even so I don't see the point of being a martyr, I take the painkillers rather quicker than i normally would than add to the side effect misery.
cycle 1 for me = herceptin, pertuzumab and docetaxol HER2+
let us know how you're doing
ps were you brave enough to inject yourself 'pinch an inch and pop it' is the advice here; glad my OH was around
Wishing you well Alice
Has anybody had the zarzio injections? I had my first one last night and today have been experiencing an increasingly sore lower back. At first I thought I must've pulled it but have since read that it can be a side effect of the zarzio - has anyone else experienced this? and does it mean it's going to get worse the more I have (I have to have 5 this round).
It's so difficult working out what might be a side effect of what medication.
Hope someone has some experiences to share.